Help - I'm thinking of ditching the Duromine and it's only week 1

Discussion in 'Introductions' started by Hopingtogetslim, Mar 14, 2017.

  1. Hopingtogetslim

    Hopingtogetslim New Member
    Registered

    Joined:
    Mar 11, 2017
    Messages:
    3
    Likes Received:
    0
    Hi

    I started taking Duromine last week. I did post in the Q&A Section and I really appreciate your feedback Kate and April.

    I feel like it really doesn’t agree with me. I’m very shaky and whenever I do anything other than a gentle walk or ride on the stationery bike my heart rate goes through the roof (even the past two days I have had to stop with the bike as my heart was beating way to fast). It is much worse then doing a spin or boxing class. It is like nothing I have ever experienced before.

    I have been walking for about 3 hours (a 1.5 - 2 hour walk in the morning and a 1 hour walk in the evening) but that's really all the exercise I can seem to manage without raising my heart rate to an unbearable level. Should I get a heart rate monitor so I actually know how fast?

    For the first 4 days I wasn’t hungry and lost 1.5 kilos. However these past few days I have been feeling starving. Two days ago I ate a little bit extra than my meal plan but the last two days I have been back eating the same even though I feel so hungry. I don’t understand how I could be having the side effects like dry mouth and not being able to sleep (I’m literally lucky to get 4 hours sleep a night at the moment). Yet am not feeling the same appetite suppressant feeling I experienced on the first four days.

    I’ve booked to go back in to see my Doctor but the first appointment I could get was for Friday.. I think I will just stop taking it in the meantime. I’m wondering if I am being over cautious.. a lot of people seem to say the side effects decrease after the first week so I am wondering if stopping would actually be worse if I start again.
     
  2. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 12, 2017
    Messages:
    569
    Likes Received:
    199
    Hi. I am so sorry to hear you feel so bad. Unfortunately, Duromine side effects are unexpected and you never know what hits you. I agree with your decision to stop taking them until you go to your doctor and check your heart. What’s the use of torturing it and making it work so fast. It is not good for it. And yes, I would advise you to get a heart rate monitor, if you have it, or count your pulse rate.

    You are not being over cautious. It’s your health and your life, and you should never look back at what others do or think. Act the way you think is best for you. no one knows you better than yourself.

    Take care and please keep us posted, if you can, about your condition. And don’t forget to have enough water. Water is essential when you take Duromine. Its insufficient amount can make your body react inadequately. Anyways, I wish you luck and hope on hearing from you soon!
     
    Katies likes this.
  3. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 12, 2017
    Messages:
    569
    Likes Received:
    199
    Hi! How are you? Did you stop taking it? Feeling better?
     
  4. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 20, 2009
    Messages:
    1,979
    Likes Received:
    840
    I agree with everything April said previously. Increased heart rate is no good at all, so there's nothing bad in taking a break from the pills for awhile. And I am wondering how things going these days? Have you seen the doctor yet? What's your condition? Please let us know.
     
    April likes this.
  5. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 12, 2017
    Messages:
    569
    Likes Received:
    199
    How is it going? I am worried… Hope you’re doing ok and you already visited your doctor. What did the doctor say? Did you stop using Duromine?
     
  6. CCCC

    CCCC New Member
    Registered

    Joined:
    Mar 21, 2017
    Messages:
    1
    Likes Received:
    1
    Hi there,
    My side effects only lasted for the first week & you have to weigh up pros & cons of being overweight vs the side effects (non dangerous of course!) I actually now set an alarm at 4:30am each morning to take my tablets & find that helps balance sleep and energy levels throughout the day. As I'm now only a few kgs overweight I find it very hard to get a prescription, so if you do stop taking them, I would love really to hear from you! It's actually depressing on the flip side to find something that works so well, but not being able to continue taking them once you get the weight off. I would find even 5mg a day would probably help me to maintain my goal. I hope you get through it!
     
    Nikkiscassa likes this.
  7. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 12, 2017
    Messages:
    569
    Likes Received:
    199
    Hi! How do you feel? What did your doctor tell you? Any news on your weight loss goals?

    Hope, you are doing well and will give some hints about your health and overall condition.

    A nice week to you!
     
  8. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 12, 2017
    Messages:
    569
    Likes Received:
    199
    Hello Hopingtogetslim, how are you?
     
Loading...

Share This Page

  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook